# SDR VNAA2013101900008

- Difficulty date: October 19, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 22,994 hours, 23,107 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 03255H14199
- Condition: Cracked
- Location: Left
- Part time: 19,840 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT WINDSHIELD CRACKED IN FLIGHT.  ACFT RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.   MX TROUBLESHOT, REMOVED, REPLACED, AND OPS CHECKED THE LT WINDSHIELD USING AMM.  ACFT WAS RELEASED FOR SERVICE.
